A 27-year-old female asked:
Can amoxicillin cause dehydration and kidney infection or bladder infection or uti and constipation and stomach pain?
1 doctor answer • 1 doctor weighed in
Pediatrics 47 years experience
No: Amoxicillin may be given to a sick person that has or develops one or more of these issues but it does not cause them. Dehydration is caused by inadequate fluid intake. Infections are caused by germs. Constipation or stomach pain are vague symptoms with many possible causes but I put amoxicillin on the bottom of any such list.
Created for people with ongoing healthcare needs but benefits everyone.
230 viewsAnswered >2 years ago
Last updated Jan 6, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.